Horrible Lexapro Side Effects Not Going Away.
Good afternoon. I was recently told that I have manic depression and a severe case of anxiety. My doctor prescribed me Lexapro 10mg which has gone horribly wrong. A couple of hours after I took the first pill, I started losing consciousness roughly every 30 minutes and was basically paralyzed from the neck down for about 7 hours.
I have been out of the hospital for about 8 days now and I still get some of the bad side effects like extreme cold/burning sensations in my chest, back, and the back of my neck. When I get these sensations, my hearing lessens and I also get blurry vision like I'm about to pass out again. I have been to multiple doctors since my ER visit to get tests done and re-done for second and third opinions on what it is or how to treat it and they all say there is nothing wrong with me and all of my lab work / scans / x-rays shows I'm perfectly healthy.
I'm at a complete loss as to what to do. Has anyone experienced this or have any suggestions?